# SDR ASAA2016011214748

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,427 hours, 9,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 715409
- Condition: Failed
- Location: Ram Air
- Part time: 73,186 hours, 40,340 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LT ILLUMINATED LIGHT GOES OUT WHEN RESET MASTER CAUTION.  ACFT GROUNDED. R & R RT RAM AIR ACTUATOR IAW AMM 21-51-21-400-801. OPS CK NORMAL. PERFORMED BITE CHECK NR 2 CONTROLLER NO DEFECTS.
